# SDR DALA2019022261132

- Difficulty date: February 15, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 67,800 hours, 26,222 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Condition: Out Of Limits
- Location: Rt Main Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

SHIP 5640 - ATB, RETURNED TO DEPARTURE DUE TO RIGHT FUEL QUANTITY AND FUEL TOTALIZER BLANKED OUT 6 TIMES.  RIGHT TU 8 OUT OF LIMITS.  R/R'D RT MAIN TANK UNIT #8 PER BOEING 757 AMM 28-41-01. OPS CHECK GOOD.
